# SDR MASA20210430184

- Difficulty date: March 13, 2021
- Submitted: May 1, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370695
- Condition: Corroded
- Location: Bs 847 S25l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN STA FS= 847+16 BETWEEN STRINGER 25LH TO 25RH|FRAME WAS REPAIRED PER EA 80-2021-065 REV. IR
